skin-hair-icon
Capsule burst
My father has suspected with multibacillary leprosy. Doctor has given him to take MDT for 1 year. Today when he opened the box 1 clofazimin of 100 mg bursted due to finger pressure may be. He only consumed 50% of that clofazimine capsule . along with it he consumed other 4 drugs ie 2 capsules of rifampicin , 2 clifazimin , 1 dapsone. What should we do now as he didnt get the proper dose . will this affect? Any solution please...
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No problem .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Doesn't matter.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Just one dose is fine.Please continue as per your doctors advise and regularly take medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.